# SDR SWI2024F01094

- Difficulty date: July 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 48,338 hours, 41,526 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE DAMAGE ON LH AILERON OB LOWER LEADING EDGE SKIN.    (FILED CLOSED)REMOVED AND REPLACED LH AILERON OB LOWER LEADING EDGE SKIN IN REF TO SRM 51-42-21. PAINTED SKIN IN REF TO SRM 51-25-01. COMPLETED TASK CARD 51-900-1003-SKY AND M-337.
